Publication
Title
Non-extensivity of the configurational density distribution in the classical microcanonical ensemble
Author
Abstract
Language
English
Source (journal)
Entropy: an international and interdisciplinary journal of entropy and information studies. - -
Publication
2009
ISSN
1099-4300
Volume/pages
11:2(2009), p. 285-294
ISI
000267339200005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.06.2009
Last edited 17.05.2018
To cite this reference